| Model Number |
IPN056767 |
| Medical Device Problem Code |
Material Separation (1562)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/10/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that "on (b)(6) 2024, in the gynecology unit, during a sacro-spino fixation, there were significant friction forces in the device which made it impossible to fix the suture in the female patient's tissue.The issue persisted despite the use of several wires until the needle mismatched and got stuck in the tissue.The delivery device was replaced, and a new wire was used to perform the procedure.The patient consequences consisted of the persistence of foreign material in the body: the needle was left in the tissues, and there was also an extension of the operating time".Per the customer, there is no additional information regarding the status of the patient.
Additional Manufacturer Narrative
(b)(4).N/a.Other remarks: n/a.Corrected data: n/a.
Event or Problem Description
Additional Manufacturer Narrative
(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.A device history record review was performed, and no relevant findings were identified.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.